# SDR UPS96420376

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 1980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.   FORWARD CARGO COMP:  FOUND CARGO FLOOR STIFFENER ATTACHMENT BRACKET CRACKED AT BS 1980, RBL 54. REPLACED BRACKET IAW SRM 51-30-02.
